# SDR QXEA2013033000723

- Difficulty date: March 30, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR HINGE MECHANISM AFT SUPPORT ASSY HAS DAMAGE ON LOWER SIDE.  REMOVED DAMAGE FROM AFT BAGGAGE DOOR HINGE MECHANISM AFT SUPPORT ASSY ON LOWER SIDE IAW SRM (R12) 51-14-00-02-01, STEP 5-B.  VERIFIED BLEND IS CRACK FREE IAW 51-00-06-910-801, PART 1, REV 8  MIN THICKNESS NOTED .476" REF NTM 51-00-04-910-801, PT 1, REV 9.  DAMAGE FOUND TO BE WITHIN LIMITS IAW RD8/4-52-933, ISSUE 1, DATED 23MAR2013.  APPLIED ALODINE, PRIMER, AND CPC IAW RD8/4-52-933, ISSUE 1.  COMPLIED WITH TC RD8/4-52-933, WO 143401.
